Hmm, as a RN, and a former patient on Risperdol, I know it is different and unique to each person. In pediatrics it tends to be a completely different issue than adults, and unfortunately is one of the only drugs of its class out there safe for peds. I have heard it to generally work well in peds patients, as well as adults, me personally too sedating.
My now 9yr. old boy has been on risperdal for almost a year and is now experiencing vocal and physical tics. I recently took him off the meds with doctor's approval and his withdrawls are more tics than before. Hopefully after leaving his system we can start him on something else. Was leary about risperdal in the first place and it was good for a while, but every individual is different. It's up to you to decide, but I hoped I helped some.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.